# SDR DXTA200702042

- Difficulty date: March 22, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N971QS
- Make and model: Cessna 750
- Aircraft serial: 7500071
- Aircraft time: 7,362 hours, 4,582 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Condition: Out Of Rig
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON T/O MEM, GEAR WOULD NOT RETRACT. RETRACTED HANDEL INIATIALLY. RED GEAR LITE CAME ON, GEAR DID NOT COME UP. PLACED GEAR HANDEL DOWN , 3 GREEN NO RED , RETURNED TO MEM.FOUND NOSE GEAR SQUAT SWITCH OUT OF RIG. RIGGED NOSE GEAR SQUAT SWITCH IAW CESSNA 750 MM 32-60-00. GEAR OPS CHECK GOOD ON NUMEROUS CYCLES.
